# SDR COMA9960538

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, RIGHT ENGINE OIL PSI MESSAGE ON ED-1 SHUT DOWN NR 2 ENGINE.  DROPPED TO 22 PSI.  FOUND SKYDROL IN ACCESSORY GEARBOX.  REMOVED AND REPLACED RIGHT ENGINE.
